Bernstein's inequality on algebraic curves

Charles Fefferman; Raghavan Narasimhan

Annales de l'institut Fourier (1993)

  • Volume: 43, Issue: 5, page 1319-1348
  • ISSN: 0373-0956

How to cite


Fefferman, Charles, and Narasimhan, Raghavan. "Bernstein's inequality on algebraic curves." Annales de l'institut Fourier 43.5 (1993): 1319-1348. <>.

author = {Fefferman, Charles, Narasimhan, Raghavan},
journal = {Annales de l'institut Fourier},
keywords = {growth of polynomials; smooth algebraic curve; Bernstein's inequality; semi-algebraic sets},
language = {eng},
number = {5},
pages = {1319-1348},
publisher = {Association des Annales de l'Institut Fourier},
title = {Bernstein's inequality on algebraic curves},
url = {},
volume = {43},
year = {1993},

AU - Fefferman, Charles
AU - Narasimhan, Raghavan
TI - Bernstein's inequality on algebraic curves
JO - Annales de l'institut Fourier
PY - 1993
PB - Association des Annales de l'Institut Fourier
VL - 43
IS - 5
SP - 1319
EP - 1348
LA - eng
KW - growth of polynomials; smooth algebraic curve; Bernstein's inequality; semi-algebraic sets
UR -
ER -


  1. [BR] R. BENEDETTI and J.-J. RISLER, Real Algebraic and Semi-Algebraic Sets, Paris, Hermann, 1990. Zbl0694.14006MR91j:14045
  2. [P] A. PARMEGGIANI, Subunit balls for symbols of pseudodifferential operators, Advances in Math., (to appear). Zbl0940.35214
  3. [AR] A. ROBINSON, Introduction to Model Theory and the Metamathematics of Algebra, Amsterdam, North-Holland, 1963, revised 1974. Zbl0118.25302

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.